Some New Things…

I’ve had some weird new side effects from the chemo… which apparently are common…. I’ve had really teary eyes and stuffy/runny nose…. It’s not at all attractive. My eyes are super puffy. It’s not my best look… My eyes are usually an indicator of when I’m really sick… I can only remember a few times in my life when I’ve had such puffy eyes like I do right now…. Before I was diagnosed with hypothyroidism they were super puffy… and when I was 17 I had mono… and I had this look… I’ll be curious what my blood levels are on Thursday because something just doesn’t feel right, not quite sure what it is…. I hate it because besides my bald head…. now I have this and it’s really making me really down… I’ve been really tired again too… which is odd, because I had like a streak of days that I’ve been super ready and raring to go, maybe I overdid it…. I’ve been taking Claritin which does help some…. I can only work in limited amounts in front of the computer because it seems to aggravate it… Some of these side effects people say don’t go away after chemo stops…. Lord almighty… please…. I pray this goes away….

We’ve been invited to several functions coming up… and I think I’m going to stay tucked in…. not feeling my best these days… plus so many are getting the flu and I did not get the flu shot, so I really need to reduce my risk…. 

Other than that… not much new to report…

I have Pandora on this morning, trying to finish up a wedding… ❤

 

Advertisements

3 thoughts on “Some New Things…

  1. Hey Girl, Sorry you are not feeling your best today. Continue to listen to your body and get the rest you need. You are doing fabulous! And look fabulous to boot! IF….and I mean IF, you lose your eye lashes and eye brows…it will be awhile. I didn’t lose mine until after my 6th round of chemo (April 2012). It’s almost 2014 and my eye lashes are beginning to return but not my eyebrows….yet. Yep, the weepy days come and go. Also, each round of chemo can affect you differently. Some not as bad as others. Try your best to drink 100 ounces of water a day (almost a gallon). If you have trouble with hydration, you can always ask your doctor if receiving fluids the day of and after your chemo would be helpful. Continue to hang tough, my friend. You are doing GREAT! Love, Phyllis

  2. Oops….just saw a typo. My last round of chemo was April 2013! Not 2012! Didn’t want you to think I’ve been without eyebrows for that long! LOL! 🙂

  3. So far all the side effects u have complained about, DO GO AWAY AFTER CHEMO……. the fatigue sorry baby doll, but that too is a side effect that comes and goes…..ur blood counts will probably confirm that….. The side effects are so aggravating that at times u want to scream, and cry. Easy sweetie, remember to listen to ur body …..rest alot, really try some of those eye ointments at bedtime. They will help with the teary, and puffy…… I do believe the teary eyed bs is one of the things that drove me insane….. Chemo causes u to really have dry skin, and eyes……the runny nose is in part due to the fact that u are probably loosing the hair in ur nose. U would be surprised at how the no hair thing effects SO MANY THINGS……. I am so sorry that they dont really let u know all this. Stay strong and know how much u are loved and all the prayers and love that is so coming your way!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s